Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 18, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 2, 2014, 9:44 PM CST. It took effect at Mar 3, 2014, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 9:44 PM CST (03:44 UTC)
- In effect from
- Mar 3, 2014, 9:00 AM CST
- Expired
- Mar 3, 2014, 11:54 PM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
124 WHUS74 KMOB 030344 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 944 PM CST SUN MAR 2 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE WAKE OF A COLD FRONT BEGINNING LATE MONDAY MORNING... .A FAST MOVING COLD FRONT WILL MOVE ACROSS THE MARINE AREA BY LATE MONDAY MORNING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT LATE MONDAY MORNING THROUGH MONDAY EVENING. NORTHERLY WINDS AND SEAS WILL BEGIN TO DIMINISH BY EARLY TUESDAY MORNING. GMZ631-650-655-670-675-031145- /O.NEW.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 944 PM CST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. * WINDS: 18 TO 22 KNOTS WITH HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET BY MONDAY AFTERNOON WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
098 WHUS74 KMOB 031026 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 426 AM CST MON MAR 3 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE WAKE OF A COLD FRONT BEGINNING LATE MONDAY MORNING... .A FAST MOVING COLD FRONT WILL MOVE ACROSS THE MARINE AREA BY LATE THIS MORNING. A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH THIS EVENING. NORTHERLY WINDS AND SEAS WILL BEGIN TO DIMINISH BY EARLY TUESDAY MORNING. GMZ632-031900- /O.EXA.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/ MISSISSIPPI SOUND- 426 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS: NORTH AROUND 20 KNOTS WITH HIGHER GUSTS. * WAVES: BECOMING ROUGH BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-650-655-670-675-031900- /O.CON.KMOB.SC.Y.0018.140303T1500Z-140304T0600Z/ SOUTHERN MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 426 AM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: BECOMING ROUGH OVER LOWER MOBILE BAY BY LATE MORNING. * SEAS: BUILDING AS HIGH AS 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
666 WHUS74 KMOB 032039 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 239 PM CST MON MAR 3 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH THIS EVENING... .A MODERATE TO STRONG OFFSHORE FLOW CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT THROUGH THIS EVENING. NORTHERLY WINDS AND SEAS WILL BEGIN TO DIMINISH BY EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-040600- /O.CON.KMOB.SC.Y.0018.000000T0000Z-140304T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 239 PM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES: ROUGH OVER LOWER MOBILE BAY. * SEAS: BUILDING AS HIGH AS 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
962 WHUS74 KMOB 040554 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1154 PM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ631-632-650-655-670-675-040700- /O.CAN.KMOB.SC.Y.0018.000000T0000Z-140304T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1154 PM CST MON MAR 3 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 8:23 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 2, 8:23 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 823 PM CST SUN MAR 2 2014 .UPDATE...UPDATED FORECAST TO BETTER CAPTURE THE NON DIURNAL TREND IN HOURLY TEMPS OVER THE NEXT 12-18 HOURS AHEAD OF AND IN THE IMMEDIATE WAKE OF THE FRONTAL PASSAGE. THE FRONT STILL LOOKS TO BE MOVING EAST OF I-65 BY MID MONDAY MORNING AND PUSHING EAST OF THE ENTIRE AREA BY NOON. CURRENT RAIN CHANCES LOOK GOOD...BUT DELAYED THE HIGHEST CHANCES IN THE WESTERN ZONES UNTIL 3-6AM...WITH SMALLER CHANCES IN THE MIDNIGHT-3AM TIME FRAME. IT STILL LOOKS TO BE A FAIRLY NARROW BAND OF SHOWERS ACCOMPANYING THE FRONT WITH THE JUST A SMALL CHANCE OF THUNDER GIVEN THE LACK OF INSTABILITY. 34/JFB && .PREV DISCUSSION... /ISSUED 555 PM CST SUN MAR 2 2014/ AVIATION...[03.00Z KMOB/KBFM AND KPNS TAF ISSUANCE]...MVFR CEILINGS WILL CONTINUE THROUGH ABOUT 03.04Z THEN LOWER TO IFR CEILINGS THROUGH 03.15Z THAN IFR TO MVFR CEILINGS THROUGH 03.19Z THEN VFR CONDITIONS THROUGH 04.00Z. LOW CLOUDS MIXED WITH LIGHT TO MODERATE RAIN AND FOG WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH ABOUT MID MORNING MON THEN CLEAR FROM WEST TO EAST THROUGH MON EARLY MON AFTERNOON. WINDS WILL BE SOUTHEAST TO SOUTH AT 8 TO 12 KTS EARLY THIS EVENING THEN SHIFT SOUTHWEST AT 10 TO 15 KNOTS WITH HIGHER GUSTS LATE THIS EVENING THROUGH ABOUT SUNRISE MON THEN SHIFT WEST TO NORTHWEST INCREASING TO 15 TO 25 KNOTS BY MID MORNING MON. 32/EE SHORT TERM (TONIGHT AND MONDAY)....AN AREA OF SURFACE HIGH PRESSURE ACROSS THE WESTERN ATLANTIC ALONG WITH A SURFACE RIDGE EXTENDING WESTWARD INTO THE NORTHEAST GULF OF MEXICO WILL SHIFT GRADUALLY SOUTHEAST OVER THE NEXT 24 HOURS. THIS SHIFT IS IN RESPONSE TO A FAST MOVING COLD FRONT APPROACHING FROM THE NORTHWEST THIS EVENING THAT WILL ENTER INTO OUR SOUTHEAST MISSISSIPPI ZONES AFTER 300 AM TONIGHT...AND THEN SWEEP THROUGH THE REMAINDER OF THE FORECAST AREA THROUGH NOON MONDAY. THE SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BRING A MOIST LOW LEVEL SOUTHERLY WIND FLOW INTO THE FORECAST AREA TONIGHT...WITH PATCHY FOG DEVELOPING LATE THIS EVENING THROUGH THE OVERNIGHT HOURS MAINLY SOUTH OF US HIGHWAY 84. A FAST MOVING UPPER SHORTWAVE PASSING OVER THE SOUTHERN PLAINS THIS EVENING WILL MOVE OVER THE LOWER MISSISSIPPI RIVER VALLEY AFTER MIDNIGHT...AND THEN OVER THE SOUTHEAST CONUS ON MONDAY. THE HIGHEST RAIN CHANCES/BEST COVERAGE WILL OCCUR OVER SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA AFTER MIDNIGHT...AND THEN OVER THE REMAINDER OF THE FORECAST AREA MONDAY MORNING. THE PRECIPITATION WILL END WITH THE PASSAGE OF THE COLD FRONT/WIND SHIFT...AND EXPECT A DRY AFTERNOON FOR EVERYONE ON MONDAY. STRONG DEEP LAYER SHEAR REMAINS AHEAD OF THE FRONT...BUT INSTABILITY WILL BE MARGINAL WHILE HIGHEST MID AND UPPER LEVEL LAPSE RATES REMAIN OUT OF PHASE. THE RISK OF SEVERE WEATHER LOOKS TO BE MINIMAL IN OUR AREA TONIGHT...BUT WE COULD STILL SEE A FEW STORMS WITHIN THE COMPLEX PRODUCE FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE...BUT AREA WIDE ONLY EXPECT RAINFALL TOTALS TO RANGE FROM 0.20 TO 0.35 INCHES DUE TO THE FAST MOVING SYSTEM. LOWS TONIGHT WILL RANGE FROM 44 TO 52 DEGREES ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR SOUTHWEST ALABAMA BEHIND THE FRONT...AND RANGE FROM 52 TO 57 DEGREES AHEAD OF THE FRONT. A BUT WARMER ALONG THE BEACHES WITH UPPER 50S. HIGHS ON MONDAY WILL ONLY REACH THE UPPER 40S AND 50S WEST OF I-65...WITH LOW TO MID 60S EAST OF I-65. /22 FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT...ANOTHER SHORTWAVE TROF ADVANCES ACROSS THE SOUTHERN PLAINS MONDAY NIGHT THEN WEAKENS WHILE MOVING ACROSS THE SOUTHEAST STATES TUESDAY INTO TUESDAY NIGHT. WHILE A LARGE SURFACE HIGH OVER THE EASTERN STATES GRADUALLY WEAKENS THROUGH TUESDAY NIGHT...A SURFACE WAVE ASSOCIATED WITH THE WEAKENING SHORTWAVE TROF MOVES ACROSS THE FORECAST AREA WHILE MOISTURE MAKES A REBOUND WELL ALOFT ALTHOUGH A DEEP DRY LAYER WILL EXIST BELOW 700 MB. THE ONSET OF PRECIPITATION IS DIFFICULT DETERMINE AND IS COMPLICATED BY COLD TEMPERATURES OF 30-34F GENERALLY ALONG AND WEST OF I-65 EARLY TUESDAY MORNING. GIVEN THE DEPTH OF DRY AIR INDICATED ON MODEL SOUNDINGS...HAVE DELAYED THE ONSET OF LIGHT RAINS UNTIL LATE TUESDAY MORNING WHICH LOOKS GOOD REASONABLE CONSIDERING SREF POPS REMAIN DRY THROUGH THE MORNING HOURS. THE DRY LAYER MOISTENS THROUGH THE REMAINDER OF THE DAY AND WILL HAVE GOOD CHANCE POPS NEAR THE COAST TAPERING TO SLIGHT CHANCE POPS OVER THE NORTHERNMOST PORTION AS THE SHORTWAVE TROF MOVES INTO THE REGION. HIGHS ON TUESDAY WILL BE COOL AND AROUND FIFTY WEST OF I-65 AND IN THE LOWER TO MID FIFTIES FURTHER EAST. POPS TAPER OFF TO SLIGHT CHANCE POPS FOR THE SOUTHERN HALF OF THE AREA BY LATE TUESDAY NIGHT AS THE SHORTWAVE EXITS TO THE EAST. LOWS TUESDAY NIGHT WILL RANGE FROM THE LOWER FORTIES NEAR THE COAST TO THE MID TO UPPER THIRTIES FURTHER INLAND. A STRONGER SERIES OF SHORTWAVES ADVANCING INTO THE PLAINS LEAD TO THE FORMATION OF A PLAINS LONGWAVE TROF ON WEDNESDAY. A SURFACE LOW OVER THE SOUTHWESTERN GULF ADVANCES TO NEAR THE MISSISSIPPI RIVER DELTA WEDNESDAY EVENING...THEN MOVES INTO THE MARINE AREA LATE WEDNESDAY NIGHT. THIS SYSTEM BRINGS INCREASING POPS WEDNESDAY WITH LIKELY TO NEAR CATEGORICAL POPS WEDNESDAY NIGHT. TEMPERATURES WILL BE WARMER WEDNESDAY BUT STILL AT LEAST SEVERAL DEGREES BELOW NORMAL WITH NEAR SEASONABLE TEMPERATURES WEDNESDAY NIGHT. INSTABILITY REMAINS LIMITED AND DO NOT EXPECT THUNDERSTORM DEVELOPMENT THROUGH THE PERIOD EXCEPT FOR OVER THE MARINE AREA WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. /29 LONG TERM (THURSDAY THROUGH SUNDAY)...THE LONGWAVE TROF...WHICH IS COMPRISED OF TWO PHASED SOUTHERN AND NORTHERN STREAM SYSTEMS...CONTINUES EASTWARD INTO THE ATLANTIC ON FRIDAY. THE SURFACE LOW OVER THE MARINE AREA CONTINUES EASTWARD AND ACROSS NORTHEAST FLORIDA THURSDAY AFTERNOON WITH A SURFACE HIGH BUILDING INTO THE NORTHEAST GULF IN THE WAKE OF THE SYSTEM ON FRIDAY. LIKELY POPS FOLLOW FOR MOST OF THE AREA ON THURSDAY THEN TAPER OFF TO DRY CONDITIONS FRIDAY INTO FRIDAY NIGHT. ANOTHER LONGWAVE TROF WITH A STRONG POSITIVE TILT DEVELOPS OVER THE SOUTHWEST AND PLAINS STATES FRIDAY INTO SATURDAY AND EVENTUALLY EVOLVES INTO A CUT OFF LOW OVER NORTHERN MEXICO BY SUNDAY. DRY CONDITIONS CONTINUE THROUGH SATURDAY THEN SLIGHT CHANCE POPS RETURN TO THE FORECAST FOR SATURDAY NIGHT AND SUNDAY AS A COLD FRONT MOVES THROUGH THE AREA. DAYTIME HIGHS WARM TO SEASONABLE LEVELS BY SATURDAY AND CONTINUE FOR SUNDAY WHILE OVERNIGHT LOWS REMAIN NEAR NORMAL. /29 MARINE...A LIGHT TO OCCASIONALLY MODERATE SOUTHEASTERLY TO SOUTHERLY FLOW WILL PERSIST THROUGH TONIGHT AS A RIDGE OF HIGH PRESSURE REMAINS IN PLACE OVER THE SOUTHEASTERN STATES AND A COLD FRONT APPROACHES FROM THE NORTHWEST. SOME FOG WILL BE POSSIBLE OVER THE BAYS...SOUNDS...AND PORTIONS OF THE NEAR SHORE WATERS AGAIN TONIGHT. THE CHANCE OF RAIN AND EMBEDDED THUNDERSTORMS WILL INCREASE EARLY MONDAY AHEAD OF THE APPROACHING FRONT. WINDS WILL SHIFT TO THE NORTH AND INCREASE FOLLOWING THE PASSAGE OF THE FRONT MONDAY AFTERNOON...WITH A MODERATE TO STRONG FLOW AND BUILDING OFFSHORE SEAS EXPECTED IN THE WAKE OF THE FRONT LATE MONDAY INTO EARLY TUESDAY. NORTHEAST WINDS WILL DECREASE WITH SUBSIDING SEAS TUESDAY NIGHT. HOWEVER...MODERATE TO STRONG EASTERLY WINDS AND BUILDING SEAS ARE FORECAST FOR WEDNESDAY IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 2, 3:24 PM CST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 324 PM CST SUN MAR 2 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-032130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 324 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FOG IS POSSIBLE TONIGHT...SOME OF WHICH COULD BE LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PUSH ACROSS THE REGION ALONG AND AHEAD OF AN APPROACHING COLD FRONT AFTER MIDNIGHT TONIGHT INTO MONDAY MORNING. STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAIN...AND BRIEF STRONG WIND GUSTS. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-032130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FOG WILL BE POSSIBLE OVER BAYS AND SOUNDS AND PORTIONS OF THE NEAR SHORE COASTAL WATERS TONIGHT...AND MAY BE LOCALLY DENSE ACROSS A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY INCREASING OFFSHORE FLOW AND BUILDING SEAS IN THE WAKE OF A PASSING COLD FRONT MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY INTO MONDAY NIGHT. MODERATE TO STRONG EASTERLY FLOW WILL RETURN WEDNESDAY IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO. MODERATE TO STRONG NORTHERLY WINDS WILL BE POSSIBLE BY THURSDAY IN THE WAKE OF THE DEPARTING LOW. THE INCREASED WINDS AND BUILDING SEAS MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY THROUGH FRIDAY MORNING.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.